# SDR ALGA2012032303

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N410AL
- Make and model: Bell 407
- Aircraft serial: 53482
- Aircraft time: 1,944 hours
- Engine: Allsn 250C47B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Diaphragm
- Part number: 23062061
- Part serial: MK264070
- Condition: Backed Out
- Location: Nr 1 Nozzle
- Part time: 24 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NOZZLE DIAPHRAM BACKED OFF.  INSTALLED NEW AT .835", CURRENT DIMENSION .802. FOUND TO BE CAUSE FOR LOW POWER.
